Exponential convexity method

Jakšetić, Julije and Pečarić, Josip (2013) Exponential convexity method. = Exponential convexity method. Journal of Convex Analysis, 20 (1). pp. 181-197. ISSN 0944-6532. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2013). Točan broj autora: 2.

[img]
Preview
Text
Exponential_Jaksetic.pdf Jezik dokumenta:English

Download (5MB) | Preview
Official URL: https://www.researchgate.net/profile/Julije_Jakset...

Abstract

In this paper generalized Stolarsky and related means are recognized as an application of particulary defined Unear functional on family of n-convex function. However, this approach leads to a more general method of constructing exponentiaUy convex functions and means of Cauchy type.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Divided differences; Exponential convexity; Means; N-convex functions
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 22 (16.2.2016.)
Quartiles: Q2 (2013)
Citations SCOPUS: 27 (16.2.2015.)
Date Deposited: 06 May 2015 12:22
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/4056

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year